Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the difference between commom cold and swine flu ?

my boyfriend came down with chills and a cold two weeks ago. He was given a zpack and started feeling better. Two nights ago he started having chills and a fever of 101 again. The fever only lasted through the night however now he is no exhausted he can barely get out of bed. He also has diarrhea and lower back pain . He is a 47 year old man that is otherwise in good health. Does this sound like like the flu? I should add he did have a flu shot this year and this time around he doesn t have any nasal or chest conjestion. Its mainly about the fatigue and headache and lower back pain
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
The symptoms suggest flu. Kindly take him to a Doctor as he may need antibiotics and analgesics in a 5 day course. Give him plenty of fluids and tepid sponging regularly. This will prevent fluid loss and bring down his temperature.
If the symptoms persist beyond a week, a blood work up needs to be done.

Good Luck.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor